Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

How to treat side effects of masturbation ?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3385 Questions
Dear sir,
I have been masturbating for long time, but since last year after masturbating im getting a reddish spot and small tears sometimes itches, i do have a girl friend which we never intercourse but only oral, we both never had any other sex exp before, i have done even vdrl test which is negative, thing is if i leave without masturbation for a week it heals but unfortunately i cant stop masturbating completely, this spoy sometime spreads.. pls help will it affect my married life?
Posted Mon, 16 Apr 2012 in Men Sexual Problems
Answered by Dr. Raju A.T 28 minutes later
Hi Aravind,

Thanks for your query ,

The problem you have are merely due to mechanical effects of masturbation.The cuts you have are caused due to dryness and loose integrity of the mucous membrane of the penile skin.

Do avoid oral sex for some days as you may be prone to various infections as you sustain the cuts after masturbation , which act as the entry door to many infections.

Need not worry there are remedies for the same but you may have to anyway reduce the frequency of masturbation to about twice a week. Which I consider is safe for future too .

Use lubricant jellies like KY jelly during masturbation which will prevent cuts and abrasions .Also take Multivitamin supplements like Capsule COBODEX once a day after food in the morning which will help in maintaining the skin integrity.Do consume good amount of citrus fruits like orange, banana , pineapple etc

Hope I have answered your query. If you have any follow up queries I will be available to answer them.
Above answer was peer-reviewed by
Follow-up: How to treat side effects of masturbation ? 37 days later
Dear doctor, thanks a lot for your suggestion , sorry for the late reply as i were in outstation cant reply, i havent tried the medicine u suggested yet, before i wouldlike to send the photo it, here i cant send and attachment, it would be very much helpful if u send ur email address. iam trying to stop masturbating but its little hard for me nw i reduced to twice in a week.. but ill definitely reduce it at the most, iam very much worried of my married life and though i never intercourse with anyone except oral activities with my girl, i XXXXXXX think its a STD and i do worry a little whether it could be. so pls confirm doctor, long back (2009 oct or dec) by frequent masturbation i got a small cut after that by masturbating it started to spread slowly, so then on after masturbating ill be getting some cut with a crack and it itches somtime will get a slight tissue pain and will slowly heals .and i would like to knw whethers COBODEX is safe to use ? will i get any side effect? as i said before i went for VDRL , urine routine and HIV test all were negative, iam worrying a lot and also feel very embarrassed to consult with my local doctor. iam losing my confidence and getting fed up often thinking of this. so kindly send ur mail id do that i shall send the pic for further advive.. pls do the needful
Answered by Dr. Raju A.T 3 hours later
Hello Aravind,

Thanks for following me up.

I still do not consider it to be a STD by any chance, I relate it to be a skin integrity defect.This can be well treated with Multivitmin supplements like Cobodex.The drug is safe and very rare side effects expected.

Do mail the images to YYYY@YYYY , with sub : Attn Dr Raju Arva

Anticipating your response,
Above answer was peer-reviewed by
Follow-up: How to treat side effects of masturbation ? 18 hours later
images received at YYYY@YYYY
Answered by Dr. Raju A.T 10 minutes later
Hi again,

I do stick to the possibilities I mentioned to you in my previous posts after having a look into the picture you sent.

Do follow my advice and observe the change in 2 to 3 weeks form now.Use Lubricant jellies as I mentioned above.

Wish you good health.
Above answer was peer-reviewed by
Follow-up: How to treat side effects of masturbation ? 3 hours later
Dear Doctor, Thank you for your positive response , From here on ill use this KY jelly and cobodex and let you know the status after 2 weeks.

Answered by Dr. Raju A.T 2 hours later

Thanks for using this service.

Wish you good health.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor